# SDR DLM88040641

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 36,726 hours, 28,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR REPORTED IN COCKPIT/CABIN DIDN'T DISPERSE BY SHUTTING OFF GALLEY POWER OR CABIN LIGHTS.  ODOR DISSIPATED AFTER 10 MIN, ACFT DIVERTED TO IND.  PERFORMED DUCT BURNOUT PROCEDURE AND INSPECTED/RAN AIRCRAFT SYSTEMS.  UNABLE TO DUPLICATE.
